# SDR TRAX200800330

- Difficulty date: February 26, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,291 hours, 10,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 BEAM CORRODED BEYOND LIMITS.  REFER TO E/C FOR REPLACEMENT REFER TO M-234 FORM ATTACHED TO N/R FOR WORK ACCOMPLISHED SM7017032.  REPAIR MADE IAW ASA EO700-53-0061.  SUPPLEMENTAL SDR CLOSED 3/7/08.
